Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Minimality in families of solutions of $\Delta u = Pu$ on Riemannian manifolds


Author: Kwang-nan Chow
Journal: Bull. Amer. Math. Soc. 77 (1971), 1079-1081
MSC (1970): Primary 31B10, 31B25, 31B35; Secondary 31B05
MathSciNet review: 0287479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B10, 31B25, 31B35, 31B05

Retrieve articles in all journals with MSC (1970): 31B10, 31B25, 31B35, 31B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12877-X